Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having pain and red spots in throat. Difficulty in swallowing. Red bumps appeared on tongue. Is it strep?

Hi, I m 17 years old.. and for the past 3-4 days I ve noticed pain in my throat.. trouble swallowing and can t eat. I went to the medicenter, I have red spots on the back of my throat, doctor said that it may be a virus and it made my throat tender so it s just a bruising.. he did however take a swab to check if it may be strep , anyways he gave me a mouthwash and amoxicilin . And just today I noticed red bumps in the back of my tongue .. so is it something worse than strep... I m really scared and worried.. I can t swallow, or eat properly, and from what I ve googled- the results are freightening...
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for your query,
the red bumps of your back tongue is Lymphatic swelling as it occurs in every infection.
Usually virus infection takes 3-4 days to get subsided.You should continue with your medicines .So Don't worry .A mild anti inflammatory medicine will be more helpful.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor